Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 26, 2012, 7:12 PM EDT for Bibb County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 7:12 PM EDT (23:12 UTC)
- Expired
- Jul 26, 2012, 7:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:20 PM EDT | TSTM WND DMG | Warner Robins, GA | SEVERAL TREES REPORTED DOWN BY BROADCAST MEDIA. TIME IS BASED ON RADAR. |
| Jul 26, 7:25 PM EDT | HAIL 1 | Byron, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1583 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136
WWUS82 KFFC 262312
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT THU JUL 26 2012
GAZ082-094-095-262345-
712 PM EDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PEACH...BIBB AND HOUSTON COUNTIES UNTIL 745 PM EDT...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PEACH...BIBB AND HOUSTON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE BONAIRE...WARNER ROBINS...
LAKEWOOD...POWERVILLE...CENTERVILLE...ROBINS AIR FORCE BASE...
BYRON...ELBERTA...MIDDLE GEORGIA REGIONAL AIRPORT...SKIPPERTON AND
RUTLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3255 8381 3268 8379 3269 8372 3272 8379
3281 8378 3278 8353 3274 8357 3274 8360
3271 8360 3268 8361 3265 8356 3252 8360
TIME...MOT...LOC 2311Z 220DEG 7KT 3263 8368
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 3:50 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 26, 3:50 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT THU JUL 26 2012 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... FORECAST CONCERNS CONTINUE TO BE THE HEAT AND CONVECTIVE POTENTIAL TODAY AND TOMORROW. TEMPS TODAY APPEAR TO BE ON TRACK AGAIN FOR REACHING HEAT ADVISORY CRITERIA. WHILE PROGGED 850 MB TEMPS ARE A BIT LOWER FRIDAY AFTERNOON... THE FORECAST TEMP AND DEWPOINT COMBINATION USING A BLEND OF MAV AND MET GUIDANCE STILL SUPPORTS NEAR HEAT ADVISORY THRESHOLD ACROSS THE SOUTHEAST PORTION BUT WILL HOLD OFF ON ANY NEW ISSUANCE ATTM TO PREVENT CONFUSION AND ISSUE LATER ON IF SEEN FIT. THE PRESENCE OF THE PERSISTENT WEAK LEE SFC TROUGH AND ADVECTION OF SOME TROPICAL MOISTURE OFF THE NE GULF COAST WILL ALLOW FOR THE BEST CHANCES OF CONVECTION ACROSS THE SOUTHWESTERN PORTION OF THE AREA THIS AFTERNOON INTO EARLY EVENING. MOST GUIDANCE AGREES... HOWEVER SOME HI-RES SOLUTIONS SUGGEST MORE SCATTERED DEVELOPMENT PROPAGATING INTO PORTIONS OF NORTH GA DUE TO EITHER SUBTLE FEATURES OR OUTFLOW FROM MORE ORGANIZED SIMULATED DEVELOPMENT IN THE SOUTH. WILL NOT BANK MUCH ON THIS UNLESS UPDATES ARE NEEDED AND WILL ONLY MAINTAIN SLIGHT POPS IN PARTS OF THE NORTH THIS AFTERNOON INTO EVENING AND HAVE CHANCE POPS IN THE SOUTH. WITH MLCAPE VALUES UP TO 3000 J/KG...WEAK VERTICAL SHEAR...AND PW VALUES OF 1.8-2.0 INCHES ACROSS MUCH OF THE AREA...ANY STORM DEVELOPMENT WILL HAVE THE MAIN THREATS FOR STRONG WINDS...HEAVY RAINFALL...FREQUENT LIGHTNING...AND SMALL HAIL. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE. AS A RELATIVELY LOW AMPLITUDE UPPER LEVEL TROUGH SWINGS EASTWARD ACROSS THE MIDWEST INTO THE NE CONUS TODAY THRU FRIDAY...AN ASSOCIATED SFC FRONT WILL BEGIN TO INFLUENCE THE FORECAST AREA FROM THE NORTH ON FRIDAY. MODEL GUIDANCE IS IN GENERAL CONSENSUS WITH RELATIVELY LOW MOISTURE ASSOCIATED WITH THE FRONT AND THE SOLUTIONS SEEM TO BE SLIGHTLY LESS PROGRESSIVE THAN BEFORE WITH THE SYSTEM. THERE ARE SOME DISCREPANCIES AMONG THE MODELS WITH THE LOCATION OF THE SFC FRONT...HOWEVER MOST AGREE WITH IT LINGERING NEAR THE TN VALLEY INTO THE WEEKEND. PROGGED MID LEVEL RH INDICATED BETTER MOISTURE ACROSS THE SOUTHERN PORTION OF THE AREA FRIDAY AFTERNOON INTO NIGHT. ALL CONSIDERED...DECIDED TO HAVE CHANCE POPS IN THE AFTERNOON WITH THE BEST PROBS IN THE NORTH AND SOUTHWEST...BECOMING SLIGHT CHANCE OVERNIGHT AREA-WIDE. 03 .LONG TERM /SATURDAY THROUGH THURSDAY/... FRONTAL BOUNDARY SLIDES INTO NORTH GA AT THE BEGINNING OF THE PERIOD. SOME QUESTION AS TO HOW MUCH MOISTURE WILL ACCOMPANY THE FRONT SO HAVE TWEAKED POPS A BIT NORTHWARD SATURDAY AND SATURDAY NIGHT. OTHERWISE NO CHANGES TO THE FORECAST. DRIER INTO MONDAY BUT MOISTURE RETURNING BY TUESDAY. WITH UPPER TROUGH FORMING OVER THE SOUTHEAST...HIGHS RANGING INTO THE 80S AND LOW 90S BY THE END OF THE PERIOD. 41 .PREVIOUS DISCUSSION/419 AM EDT THU JUL 26 2012/... HIGH PRESSURE RIDGE STAYS OVER THE GULF AS FRONTAL BOUNDARY PUSHES SOUTH THROUGH THE STATE SAT. A DEEP CLOSED LOW CENTER TRACKS EAST ACROSS THE GREAT LAKES STATES TODAY AND INTO THE NEW ENGLAND STATES FRI. ITS ASSOCIATED COLD FRONT MOVES SOUTH OUT OF THE MS RIVER VALLEY AND INTO NW GA BY 00Z SAT. THIS FRONT CONTINUES MOVING SOUTHWARD INTO NORTH FL BY 12Z- 18Z SUN. THIS FRONT BRINGS IN A MUCH DRIER AIRMASS AND COOLER TEMPS FOR THE STATE SUN AND MON. CONTINUING WITH JUST ISOLATED POPS SUN AND MON WITH THE BEST AREA BEING CENTRAL GEORGIA. MOISTURE DOES INCREASE AGAIN TUE/WED SO WILL KEEP ISO/SCT SHRA/TSRA BACK IN THE FORECAST DAY 6-7. 01 && AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS EXPECTED THROUGH FORECAST PERIOD. BEST CHANCE FOR TSRA SHOULD REMAIN NEAR THE SOUTHERN SITES OF KMCN AND KCSG FOR THIS AFTERNOON... THEREFORE HAVE INCLUDED A TEMPO GROUP AFTER 20Z. THERE IS STILL A SLIGHT CHANCE FOR ISOLATED DEVELOPMENT AT THE OTHER SITES BUT TOO LOW TO MENTION. MOSTLY WNW TO W WINDS AT 10 KTS OR LESS BECOMING W TO SW OVERNIGHT INTO FRIDAY. CIGS LOOK TO BE SCT050 TO BKN040 THIS AFTERNOON WITH ENHANCED CU FIELD OR STORM DEVELOPMENT AND BY NEAR 13Z FRIDAY COULD SEE SOME SCT025 WITH SCT100. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CONVECTION TIMING AND CIGS FRIDAY MORNING. HIGH CONFIDENCE ALL ELSE. 03 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 96 73 97 / 10 30 20 20 ATLANTA 75 93 74 93 / 20 30 20 20 BLAIRSVILLE 68 88 67 89 / 10 40 30 10 CARTERSVILLE 74 93 72 95 / 10 30 20 10 COLUMBUS 76 95 75 95 / 20 30 20 30 GAINESVILLE 74 91 73 94 / 10 30 20 20 MACON 74 96 74 96 / 20 30 20 30 ROME 73 94 71 94 / 10 40 30 10 PEACHTREE CITY 73 93 71 93 / 20 30 20 20 VIDALIA 77 98 77 95 / 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE... CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE... HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY... MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI... PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && SHORT TERM...BAKER LONG TERM....41 AVIATION...BAKER
Hazardous weather outlook, Jul 26, 10:52 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1052 AM EDT THU JUL 26 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271500- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1052 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS MAY BE SEVERE ACROSS CENTRAL GEORGIA. .SYNOPSIS... A BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES WILL CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK. A SURFACE TROUGH WILL BECOME ENHANCED OVER CENTRAL GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY RAIN. THE MOST LIKELY TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON AND EVENING...WITH ISOLATED SEVERE POSSIBLE MAINLY CENTRAL GEORGIA. .DISCUSSION... CAPES WILL INCREASE 2000 TO 3000 THIS AFTERNOON WITH THE UPPER LEVEL HIGH CENTERED OVER ALABAMA AND GEORGIA. PLENTY OF MOISTURE IS STILL AVAILABLE FOR ISOLATED SEVERE STORMS TO BE POSSIBLE WITH THE HEATING OF THE DAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 26, 6:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 PM EDT THU JUL 26 2012 GAZ079-080-262230- 602 PM EDT THU JUL 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT AND TAYLOR COUNTIES UNTIL 630 PM EDT... AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JUNCTION CITY THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS TALBOT AND TAYLOR COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOWARD...JUNCTION CITY...BALDWINVILLE AND TALBOTTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3269 8456 3268 8434 3257 8437 3257 8452 TIME...MOT...LOC 2203Z 170DEG 2KT 3260 8443
Special weather statement, Jul 26, 6:27 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT THU JUL 26 2012
GAZ067-262300-
627 PM EDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MERIWETHER COUNTY
UNTIL 700 PM EDT...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ODESSADALE...MOVING NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MERIWETHER COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE HARRIS CITY...STOVALL...DURAND...ODESSADALE AND
GREENVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3317 8472 3297 8459 3288 8484 3293 8487
3293 8486 3297 8487 3308 8487
TIME...MOT...LOC 2228Z 187DEG 3KT 3300 8479Special weather statement, Jul 26, 6:30 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT THU JUL 26 2012
GAZ089-090-262300-
630 PM EDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 700 PM EDT...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW STRONG THUNDERSTORMS OVER FORT BENNING AND LAWSON ARMY AIR
FIELD...MOVING NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 700 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EELBECK/WEST FORT
BENNING...FORT BENNING AND LAWSON ARMY AIR FIELD...VISTA
TERRACE...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...NORTH FORT
BENNING...CHRISTOPHER...CUSSETA...MANTA AND JAMESTOWN/SOUTH FORT
BENNING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3223 8492 3227 8491 3232 8501 3244 8497
3259 8476 3258 8469 3257 8469 3256 8467
3252 8469 3253 8464 3250 8464 3249 8466
3224 8466 3223 8480 3222 8481
TIME...MOT...LOC 2229Z 230DEG 4KT 3231 8493
16Special weather statement, Jul 26, 6:53 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT THU JUL 26 2012
GAZ102-262330-
653 PM EDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN STEWART COUNTY UNTIL 730 PM EDT...
AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARLES...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHARLES...PROVIDENCE CANYON STATE PARK...LOUVALE...
BROOKLYN AND RENFROE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3202 8485 3215 8500 3223 8491 3223 8482
3222 8481 3223 8480 3223 8465 3222 8464
3219 8464 3218 8463 3216 8464
TIME...MOT...LOC 2253Z 226DEG 4KT 3215 8485
16Special weather statement, Jul 26, 6:56 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT THU JUL 26 2012
GAZ069-079-262330-
656 PM EDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN NORTHEAST TALBOT AND UPSON COUNTIES UNTIL 730 PM EDT...
AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROWLAND...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
NORTHEAST TALBOT AND UPSON COUNTIES THROUGH 730 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROWLAND...BIG LAZER
CREEK WMA...CREST...SUNNYSIDE...SPREWELL BLUFF STATE PARK...
THOMASTON...REDBONE CROSSROADS...HANNAHS MILL...ATWATER...YATESVILLE
AND THE ROCK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3288 8451 3299 8439 3299 8430 3300 8430
3299 8429 3299 8416 3296 8412 3291 8412
3274 8437 3287 8452
TIME...MOT...LOC 2255Z 226DEG 4KT 3287 8437
16Special weather statement, Jul 26, 7:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT THU JUL 26 2012
GAZ082-094-095-262345-
712 PM EDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PEACH...BIBB AND HOUSTON COUNTIES UNTIL 745 PM EDT...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PEACH...BIBB AND HOUSTON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE BONAIRE...WARNER ROBINS...
LAKEWOOD...POWERVILLE...CENTERVILLE...ROBINS AIR FORCE BASE...
BYRON...ELBERTA...MIDDLE GEORGIA REGIONAL AIRPORT...SKIPPERTON AND
RUTLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3255 8381 3268 8379 3269 8372 3272 8379
3281 8378 3278 8353 3274 8357 3274 8360
3271 8360 3268 8361 3265 8356 3252 8360
TIME...MOT...LOC 2311Z 220DEG 7KT 3263 8368
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:14 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 43 more | 17 hr |
| Jul 26, 4:18 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Jul 26, 4:55 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Jul 26, 5:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 26, 6:01 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jul 26, 6:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 26, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 34 min |
| Jul 26, 6:27 PM EDT | Special Weather Statement | FFC | Meriwether | 33 min |
| Jul 26, 6:30 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jul 26, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 52 min |
| Jul 26, 6:53 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| Jul 26, 6:56 PM EDT | Special Weather Statement | FFC | Upson | 34 min |
| Jul 26, 7:13 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jul 26, 7:29 PM EDT | Special Weather Statement | FFC | Monroe | 31 min |
| Jul 26, 7:34 PM EDT | Special Weather Statement | FFC | Stewart | 26 min |
| Jul 26, 7:46 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 26, 7:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.